Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On open mappings in Banach algebras, II


Author: Charles A. McCarthy
Journal: Bull. Amer. Math. Soc. 65 (1959), 66
DOI: https://doi.org/10.1090/S0002-9904-1959-10276-7
MathSciNet review: 0107187
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. Hille, On roots and logarithms of elements of a complex Banach algebra, Math. Ann. vol. 136 (1958) pp. 46-57. MR 96137
  • 2. C. McCarthy, On open mappings in Banach algebras, to appear in the Journal of Mathematics and Mechanics. MR 107187


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1959-10276-7

American Mathematical Society